| Model Number |
MMT-326A |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Improper Flow or Infusion (2954); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that they were experiencing high blood glucose level.Blood glucose level at the time of the incident was 33 mmol/l.Customer was treated with manual injection.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer stated reservoir had air bubble and also had insulin flow blocked alarm.Customer did not allege insulin pump was under delivering.The reservoir will not be returned for analysis.